You are in:Home/Publications/The exponentiated Weibull-H family of distributions: theory and applications

Dr. Ahmed Z. Afify :: Publications:

The exponentiated Weibull-H family of distributions: theory and applications
Authors: Gauss M. Cordeiro;Ahmed Z. Afify;Haitham M. Yousof;Rodrigo R.Pescim;Gokarna R. Aryal
Year: 2017
Keywords: Weibull distribution;Weibull-H family;Order statistics; Parameter estimation;Simulation
Journal: Mediterranean Journal of Mathematics
Volume: 2017
Issue: Not Available
Pages: 22
Publisher: Springer International Publishing AG
Local/International: International
Paper Link:
Full paper Ahmed Zakarya Mohammad Afify_EW-H_MJOM_23_6_2017.pdf
Supplementary materials Not Available

A new class of continuous distributions called theexponentiated Weibull-H family is proposed and studied. The proposed class extends the Weibull-H family of probability distributions introduced by Bourguignon et al. (J Data Sci 12:53–68,2014). Some special models of the new family are presented. Its basic mathematical properties including explicit expressions for the ordinary and incomplete moments, quantile and generating function, Renyi and Shannon entropies, order statistics, and probability weighted moments are derived. The maximum likelihood method is adopted to estimate the model parameters and a simulation study is performed. The flexibility of the generated family is proved empirically by means of two applications to real data sets.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus